MathSciNet Relay Station
MathSciNet bibliographic data
MR1665971 (2001d:41015) 41A20 (65D15)
Tan, Jieqing; Tang, Shuo Bivariate composite vector valued rational interpolation. Math. Comp. 69 (2000), no. 232, 1521–1532.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement